# SDR HNAA2013031800132

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,894 hours, 59,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY PATH FLOOR LIGHT AT ROW 12.  FOUND LAMP ASSY WIRES BROKEN.  R & R LAMP ASSY AND SPLICED WIRES ONE AT A TIME IAW STANDARD PRACTICES.  OPS CK GOOD, SECURED LENS COVER.
